I have pneumonia

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Daisy9980
Veteran Member


Date Joined Sep 2004
Total Posts : 775
   Posted 11/3/2005 5:56 PM (GMT -7)   
HI guys I have pneumonia.  I have been feeling crappy the past week that is why I haven't been on too much.  I just wanted to share, I feel like crap.  The dr. just put me on Levaquin.  She said it should do the trick.  I am upset.  WIll this increase seizure activity.  Crossing fingers no... Thanks.
 25 years old
Nursing Student


emmi
Veteran Member


Date Joined Apr 2005
Total Posts : 1529
   Posted 11/3/2005 8:38 PM (GMT -7)   
I don't have any answers for you re if it will increase seizure activity. Just want you to know that I'm sorry you feel so cr*ppy. Hope you respond quickly to the Levaquin and get better soon soon soon!

xoxo emmie

xoxo emmie

SLE, limited scleroderma, Sjogrens, Hashimoto's, seizure disorder, Raynauds, anemia


RanMan
Veteran Member


Date Joined Feb 2003
Total Posts : 665
   Posted 11/4/2005 11:50 AM (GMT -7)   

Hi Daisy,

Sorry to hear that you feel lif crap. The Levaquin should be OK to take and not increase seizure activity as long as it doesn't contain decongestant or antihistimine. IMO.

Randy
Diagnosed with epilepsy and ulcerative colitis in 1979,
Been on meds ever since.
 
275mg-dilantin/day
120mg-pheonobarb/day
3,000mg-Mesasol/day
20mg-Celexa/day


Reading
New Member


Date Joined Oct 2005
Total Posts : 10
   Posted 11/4/2005 3:31 PM (GMT -7)   
Randy,

I have a question about your comment about antihistimines. Because of an autoimmune disorder, I have to take SIX zyrtec a day (yes, really -- and yes my neuro knows).

I know levaquin, it's just an antibiotic. I about lived on the stuff my first year as a classroom teacher.

Daisy, do you have a copy of The Pill Book? (It's kind of a mini-version of the Physician's Desk Reference.) When in doubt, ask your doc or pharmacist. I've called the pharmacy on more than once occasion.

m

Daisy9980
Veteran Member


Date Joined Sep 2004
Total Posts : 775
   Posted 11/4/2005 7:17 PM (GMT -7)   
HI guys. Feel awful vommitted before. Missed school and work. Levaquin reading side effects causes seizures and is not recommend for peopel with seizure disorders, though my Dr. & Neuro said it was okay. To bad todays dose didn't get into my system. I think that got me sick. THanks for replies. (((mandi)))it must be a virgo thing... wish I could lol
 25 years old
Nursing Student


Daisy9980
Veteran Member


Date Joined Sep 2004
Total Posts : 775
   Posted 11/5/2005 5:49 PM (GMT -7)   
Hugs Jen
Now I can hold down some soup so I am doing a little better. I am trying to rest. I get so sad and depressed when sick. I seem to cry alot. Trayc
 25 years old
Nursing Student


Daisy9980
Veteran Member


Date Joined Sep 2004
Total Posts : 775
   Posted 11/6/2005 7:44 PM (GMT -7)   
HUGS guys. Just pray for me.
I need to go to school tomorrow. Hopefully my drive will be a safe one. Ihave to get my new schedule, find out my assignments, and find out my location for my first rotation. I have a follow up appointment with the Dr. tomorrow. WOrk is pissed I am not back but at this point I don't care. the reason I am sick is because of other people that go to work with pneumonia!
 25 years old
Nursing Student


Daisy9980
Veteran Member


Date Joined Sep 2004
Total Posts : 775
   Posted 11/9/2005 8:55 PM (GMT -7)   
Mandi, I am out the rest of the week. They seemed to understand when my mother called them today. I got another Dr note anyway. I hate being sick. But I am SLOWLY recovering. Thanks for your support. Tracy
 25 years old
Nursing Student


DBG
Regular Member


Date Joined Sep 2004
Total Posts : 235
   Posted 11/10/2005 6:48 PM (GMT -7)   
Hi sweetie so sorry you're still sick.  Like I said, pneumonia is a bad thing.  Krista was sick for a while.  Hope that you're better soon.  The girls send you (((((((((Hugs))))))))))))
Christine

goodwitch46
Regular Member


Date Joined Feb 2005
Total Posts : 241
   Posted 11/12/2005 12:03 AM (GMT -7)   

Hi Tracy-

How are you?  Hope you are feeling better.  Make sure you are getting lots of rest and fluids.  When I read that you had pneumonia, I had a flashback to this past summer when I had pneumonia 1 month before I went in for my brain surgery.  Talk about timing! 

There are a lot of us that want to see you well again soon, so you better take good care of yourself!      Hugs,    Glenda :-) :-) :-)


complex partial seizures since 22
lamictal 200mg 2x/d
zonegran 150mg 3/d


Daisy9980
Veteran Member


Date Joined Sep 2004
Total Posts : 775
   Posted 11/12/2005 7:06 PM (GMT -7)   
Thanks so much Christine. Wonderful to see you here at Healing well. I miss you so much.
Thanks Glenda. Ihaven't seen you around in a while. Thanks for your kind thoughts. Hope you are doing great post surgery.
Love Tracy
 25 years old
Nursing Student


Daisy9980
Veteran Member


Date Joined Sep 2004
Total Posts : 775
   Posted 11/12/2005 7:06 PM (GMT -7)   
Thanks so much Christine. Wonderful to see you here at Healing well. I miss you so much.
Thanks Glenda. Ihaven't seen you around in a while. Thanks for your kind thoughts. Hope you are doing great post surgery.
Love Tracy
 25 years old
Nursing Student

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 11:12 PM (GMT -7)
There are a total of 2,736,221 posts in 301,362 threads.
View Active Threads


Who's Online
This forum has 151452 registered members. Please welcome our newest member, sarajseri.
213 Guest(s), 5 Registered Member(s) are currently online.  Details
c130j, bluelyme, Girlie, jrpsf, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer